# SDR AALA20110912LHR01

- Difficulty date: September 11, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 23,218 hours, 2,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 4000796
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS MISSING FROM 20C EGRESS LIGHT.  REPLACED LENS FOR SEAT 20C EGRESS LIGHT.  OPS CHECK NORMAL.
